Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 202373, 4 pages
Research Article

On the Stability of Heat Equation

1Faculty of Mathematics, Physics and Informatics, Comenius University, Bratislava, Slovakia
2Mathematics Section, College of Science and Technology, Hongik University, Sejong 339-701, Republic of Korea

Received 19 June 2013; Accepted 18 September 2013

Academic Editor: Bing Xu

Copyright © 2013 Balázs Hegyi and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Balázs Hegyi and Soon-Mo Jung, “On the Stability of Heat Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 202373, 4 pages, 2013. doi:10.1155/2013/202373